MAUDE Adverse Event Report: Arthrex, Inc. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SITE P-LCK 2.9X 15.5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/12/2026
Type of Reportable Event Serious Injury

Brand Name
BIO-COMP SITE P-LCK 2.9X 15.5
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50948152
Report Number1220246-2026-04966
Device Sequence Number10446307
Product Code MAI
UDI-Device Identifier00888867023024
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIO-COMP SITE P-LCK 2.9X 15.5
Device Catalogue NumberAR-1923BC-1
Device Lot Number15522532
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown